# SDR 07FDEA02323

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57340088
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK ON LEADING EDGE SKIN BETWEEN  RIB 28 AND WING TIP REPAIR PERFORMED BY BLEND OUT THE AREA TO SMOOTH CONTOUR IAW EA 6-5741-106450 AND RAS/BAE/1004799/2007 ISS. A
